Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Hiv And Feeling Numbness

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Peripheral Neuropathy and HIV/AIDS

...(Hivid) ddI (Videx) Other neurotoxic drugs include: INH (isonizaid) Myambutol (ethambutol) Flagyl (metronidazole) Hydoxyurea How Do You Know if You Have PN? Early signs of PN include: Tingling Pins and needles Numbness Feet feeling like they are asleep Stumbling when you walk Feet throbbing or cramping at night Sudden sharp shooting pains It is these slight or occasional...
Ask the Experts

numbness

i am a 33 year old female and am hiv and aids positive six months done the line i started taking medication and a month ago i started feeling numbness in the legs, i cannot feel them at all at times and then it is feels like pins and needles, it...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Risk for HIV related peripheral neuropathy depends on CD4 count and other factors. Risk for HIV treatment related peripheral neuropathy depends Read more »

How Long Have I Been Positive- Feel Like I am Wasting Away

I have been married for almost two years and over the past month my sweet wife and I both have been extremely tired. Looking back on it she has been getting minor headaches for almost a year and my skin has been tingling for quite some time.She is...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...Hi,Before worrying about lifespan and HIV/AIDS staging, don't you think it would be an excellent idea to find out if you're even HIV infected? I certainly do. So get tested. Read more »

numbness in hands

i currently take viramune and truvada and before i was taking viread and sustsia. several times a week i find myself waking up with a numb tingling feeling in both of my hands. it so bad that i can feel the button on my clock to turn off the alarm. ...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Numbness in the hands during sleep could be due to one of your HIV medications but is much more likely due to a mechanical nerve compression Read more »

Donation Today: third submission and desire to feel less worried.

Hello Dr. Bob,Like so many others, I am a worrier. However, since you are quite the expert, I was hoping that you would be kind enough to give your opinion. Here is what has happened to me over the course of the past several years in terms of...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...Hello,Your symptoms are neither suggestive of nor worrisome for HIV disease. I agree you are a worrier! Most importantly, symptoms or no symptoms, you need worry about HIV only if you've placed Read more »
Articles
AIDS InfoNet

Chinese Acupuncture

...table, either on your stomach or on your back. Needles will be inserted at the selected points. You may feel a little pain, tingling or numbness as the needles are inserted. The needles are left in place for up to 30 or 45 minutes, depending on... Read more »
AIDSinfo

An Overview of Epivir (3TC, Lamivudine)

...unwanted effects. Serious side effects of this medicine include severe abdominal or stomach pain, or feeling of fullness; nausea; tingling, burning, numbness, or pain in the hands, arms, feet, or legs; and vomiting. Individuals should tell a... Read more »
AIDS InfoNet

Nervous System Problems and Dementia

...peripheral neuropathy. This can cause damage to nerves controlling sensation. Symptoms may include altered sensation, numbness, tingling, pain, or weakness, especially in the feet and legs. See Fact Sheet 555 for more information. Central... Read more »
AIDS InfoNet

Mitochondrial Toxicity

...lactic acidosis: Nausea Vomiting Severe fatigue Recent weight loss Rapid, deep breathing Cramps, muscle aches and numbness or tingling Muscle weakness that rapidly gets worse Lactic acidosis can be fatal. See your health care provider... Read more »
Connect With Others

Feeling effects of stigmatization towards HIV/AIDS

Posted by HIVstigmastudy
...Coping with HIV/AIDS: How the Perception of Stigmatization Affects Adherence to Medical Treatment and Disease Prognosis http://hivstigmastudy.webs.com/ Read more »

HIV+ and feeling like my world is caving in...HELP

Posted by mepos_himneg, 3 Replies
...things seem to be getting out of hand. Yet, he doesn't want to give up on the relationship however this is taking a toll on my emotion well-being and I'M THE ONE WITH THE VIRUS!! How does a couple that is so completely happy in every other... Read more »

Scared and Numb~I just found out my husband is POS

Posted by Dragonfly, 4 Replies
...moving so very slowly? Does every day of not being on meds make him more likely to get sicker? Sorry for the long post! I feel like I continue on for pages and pages............................... Read more »

Terrified, Emotional, Alone

Posted by Pratt, 19 Replies
...Hi all. I was diagnosed in April of this year and I'm a scared out of my whits. I've always been a worrier but now I'm an emotional wreck. I spend a lot of time thinking about what kind of transformation I am about to go through and planning a... Read more »